# SDR A6WA201543207

- Difficulty date: November 6, 2015
- Submitted: November 13, 2015
- Operation: Air carrier
- Aircraft: N467AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7900
- Aircraft time: 28,206 hours, 27,292 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AT 50 FT AGL, GEAR HORN SOUNDED WITH AMBER NOSE GEAR BOX ON EICAS, NO GEAR DISAGREE MSG.  ACFT TOUCHED DOWN ON ALL 3 GEARS, INITIATED GO AROUND, WHEN THROTTLES ADVANCED, HORN CEASED & NLG BOX RETURNED TO GREEN, SELECTED GEAR UP FOR GO-AROUND.  ALL INDICATIONS NORMAL & ALL NORMAL WHEN GEAR SELECTED DOWN FOR NORMAL LANDING.
